Ibuprofen childrens oral suspension usp 100 mg by KPP, bubble-gum flavor, Pain and Fever.

Ibuprofen Childrens Oral Suspension Usp 100 Mg By Kpp, Bubble-Gum Flavor - 4 Oz

Item #: 206490
Retail: $6.59 Price: $3.81
You Save: $2.78 (42.2%)




    Quantity:

    MANUFACTURER: ACTAVIS - OTC PRODUCTS (E3).

    INDICATIONS:

    Ibuprofen childrens oral suspension bubble-gum flavor 100 mg, 5 ml

    Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches and reduces fever.

    • Lasts up to 8 hours.
    • Alcohol free.
    • Flavor : bubble gum.
    • For Ages 2 to 11.

    INGREDIENTS:

    Active Ingredients

    Per 5 mL: Ibuprofen 100 mg.

    Inactive Ingredients

    Acesulfame Potassium Citric Acid Corn Starch FD&C Red #40 Glycerin Natural and Artificial Flavors Polysorbate 80 Purified Water Sodium Benzoate Sucrose Xanthan Gum.

    DIRECTIONS:

    • Do not give more than directed. Shake well before using.
    • Find the right dose on chart below.
    • If possible, use weight to dose otherwise use age.
    • Use only with enclosed measuring cup.
    • If needed, repeat dose every 6-8 hours.
    • Do not use more than 4 times a day.
    • Replace original bottle cap to maintain child resistance.
    • Under 2 years : call a doctor. 24-35 lbs.
    • 2-3 years : 1 tsp. 36-47 lbs.
    • 4-5 years : 1-1/2 tsp. 48-59 lbs.
    • 6-8 years : 2 tsp. 60-71 lbs.
    • 9-10 years : 2-1/2 tsp. 72-95 lbs.
    • 11 years : 3 tsp.
    Shipping Weight : 0.40 lb
    View All Brands
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2008 . All Rights Reserved by AmericaRx.com Online Health and Beauty. Terms & Conditions Apply.